# SDR DXTA2021060142890

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 13,040 hours, 9,995 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AT 37,000 FT BOTH CREWMEMBERS NOTED A BOLD ACRYLIC ODOR IN THE COCKPIT.   RAN  ENVIRONMENTAL SMOKE/ODOR CHECKLIST. AFTER ABOUT A MINUTE, ODOR SEEMED TO DISSIPATE.  NOTIFIED ATC AND WERE GIVEN  PRIORITY HANDLING. AFTER COMPLETION OF THE CHECKLIST & BEING VECTOR ONTO THE APPROACH AT 3000 FT,  ODOR PRESENT AGAIN.  ODOR SEEMED TO COME  FROM THE GASPER VENTS BUT IT WAS VERY HARD TO ISOLATE.  INSPECTED AND COULD NOT DUPLICATE.
